MathSciNet Relay Station
MathSciNet bibliographic data
MR2454562 60F05 (05C05 05C85)
Fuchs, Michael Subtree sizes in recursive trees and binary search trees: Berry-Esseen bounds and Poisson approximations. Combin. Probab. Comput. 17 (2008), no. 5, 661–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement